Alcohol and Drugs News on the Internet


Comments (0)       

Generic drug company Watson Pharmaceuticals announced it is recalling two lots of a drug that contains hydrocodone and acetaminophen. The pills may contain doses of the medicines that are higher than intended, Reuters reports.

The voluntary recall follows a patient complaint that the pills were darker and thicker than usual. The recalled pills are supposed to contain 10 milligrams of hydrocodone and 500 milligrams of acetaminophen.

Too much hydrocodone can lead to sedation and breathing problems. Too much acetaminophen can cause liver damage, especially in patients who are taking other products containing acetaminophen, as well as patients with existing liver problems and those who have more than three alcoholic drinks a day.

In a news release, Watson said no reports of injuries related to the recalled products have been received to date.


Read More ยป

Comments

There are currently no comments, be the first to post one.

Post Comment

Name (required)

Email (required)

Website

CAPTCHA image
Enter the code shown above: